# SDR SIMA200930603

- Difficulty date: October 29, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 14,217 hours, 12,983 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14567291001
- Condition: Cracked
- Location: Lt Wing
- Part time: 14,217 hours, 12,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE LEFT OVERWING PANEL LOWER MOUNT BRACKET NUMBER 2 CRACKED.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW LEFT OVERWING PANEL LOWER MOUNT BRACKET NUMBER 2 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
